# SDR SWIA20230712606

- Difficulty date: June 6, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 333.00 CRACKED AT STGR 1R     (C-CHECK RO 7/11/2023)    REMOVED AND REPLACED FRAME FS 333.00 LOCATED BETWEEN STGR0 AND STRG5R IAW CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, & DWG 601R32004 REV N, COMPLIED WITH TASK CARD 51-900-1003-SKY, LEAK CHECK GOOD
